It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-06-2005, 09:37 AM   #1
Senior Veteran
(female)
 
Join Date: Jul 2005
Location: Fla, USA
Posts: 705
Gram4 HB User
Question Probably a stupid question!

Does anyone know of any blood pressure pill that will not make you dizzy or drowsy or effect you in the sun? It seems like they all do. I work in the sun everyday & am on Enalapril & it almost gave me a heat stroke plus I get dizzy all the time & have to drive heavy equiptment. This is really upsetting, my wife looked at most of them & some seem good but have those same side effects, Thanks.

 
Old 07-06-2005, 10:58 AM   #2
Veteran
(female)
 
Join Date: Apr 2005
Posts: 300
MissAngela HB User
Re: Probably a stupid question!

Have you tried Lopressor? It is pretty good.

 
Sponsors Lightbulb
   
Old 07-06-2005, 11:15 AM   #3
Veteran
(male)
 
Join Date: Jul 2004
Posts: 309
GEORGEP HB User
Re: Probably a stupid question!

Quote:
Originally Posted by billsgramp
Does anyone know of any blood pressure pill that will not make you dizzy or drowsy or effect you in the sun? It seems like they all do. I work in the sun everyday & am on Enalapril & it almost gave me a heat stroke plus I get dizzy all the time & have to drive heavy equiptment. This is really upsetting, my wife looked at most of them & some seem good but have those same side effects, Thanks.

 
Old 07-06-2005, 11:16 AM   #4
Veteran
(male)
 
Join Date: Jul 2004
Posts: 309
GEORGEP HB User
Re: Probably a stupid question!

I take Diovan and have had no noticeable side effects. I have been taking it for over a year.

 
Old 07-06-2005, 11:43 AM   #5
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: Washington coast
Posts: 1,336
Uff-Da! HB UserUff-Da! HB User
Re: Probably a stupid question!

Unfortunately, it may be hard to tell what is going to give you problems, as side effects vary from one person to another. Sometimes the only solution is to experiment.

I had good luck and had no side effects whatsoever with Lisinopril (Zestril, Prinivil). It was the first one the doctor put me on, so I lucked out and didn't have to try half a dozen, as some other people do. I have read on this board of others who have had side effects from Lisinopril, though, again underlining the individual differences in reactions.

 
Old 07-06-2005, 01:40 PM   #6
Senior Veteran
(female)
 
Join Date: Jul 2005
Location: Fla, USA
Posts: 705
Gram4 HB User
Re: Probably a stupid question!

Thanks, I think one of the big things is that I work in the sun all the time in Fla & it does get hot. The med I have been on says "heat alert" when you look it up. I also can't afford to be dizzy either. I will ck out the meds you people mentioned though.

 
Old 07-07-2005, 07:53 AM   #7
Senior Veteran
 
Join Date: Sep 2004
Posts: 673
mgraylorn HB User
Re: Probably a stupid question!

Does your doctor know what type of work you do? If you tell them you work construction driving heavy equipment and are out in the heat all day, they may be able to direct you to a med with fewer side effects in that direction.

 
Old 07-07-2005, 10:40 AM   #8
Veteran
(male)
 
Join Date: Sep 2004
Posts: 333
Palamedes HB User
Re: Probably a stupid question!

billsgramp,

Are you sure you really have hypertension? Have you been monitoring your BP at home? Your symptoms almost sound like your BP may be falling too low. Also, what is your sodium consumption? The heat will deplete your sodium. Your ACE inhibitor (combined with sodium depletion) will then make your BP crash. So, you may have to simply increase your sodium consumption a little. Again, you need to be monitoring your BP at home if you aren't already doing so.

Pal

 
Old 07-07-2005, 03:57 PM   #9
Senior Veteran
(female)
 
Join Date: Jul 2005
Location: Fla, USA
Posts: 705
Gram4 HB User
Re: Probably a stupid question!

Well went to the Dr today & he still gave me enalapril 10mg 2x's day but took the water pill out of it sd it should help with the heat & sun. Side effects still sd dizzy & don't drive. I told him I only want to take it at night not during the day but he still prescribed 2x's a day. They don't listen to you, I also asked if I could have a sinus problem & he sd sinus doesn't make you dizzy & it was too involved to ck! Both those things are not true, all he had to do was ck in my nose & I know you can get dizzy from it. He wants me to get heart tests.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
This is probably a stupid question but.... Delia79 Pregnancy 13 09-07-2008 06:49 AM
This is probably a very stupid question holahanson High & Low Blood Pressure 4 03-04-2007 06:20 PM
Probably stupid question. Juniecat Thyroid Disorders 13 02-05-2007 11:01 AM
Probably stupid question, but..weight gain & alcohol?? suzie8112 Weight Loss 10 02-02-2007 05:14 AM
Probably a stupid question but.... Delia79 Pregnancy 13 01-31-2007 08:52 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!